# SDR CA960424505

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767209
- Engine: Pwa JT9D7R4D
- System (JASC): 2722 · Rudder Actuator
- Part: Trim Actuator
- Part number: 658D1005
- Condition: Intermittent
- Location: Rudder
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)RUDDER TRIM STUCK LEFT 2 DEGREES, FAILED TO MOVE IN EITHER DIRECTION, AFTER MORE THAN A HALF DOZEN TRIES TRIM STARTED WORKING NORMAL. HAPPENED AGAIN THIS TIME LEFT 3 DEGREES TRIM; AFTER SEVERAL TRIES,BEGAN TO MOVE NORMALLY. REPLACED RUDDER TRIM ACTUATOR.
